Safety Of Antibiotics And Itching For Sufferers Of Hearing Loss?
My doctor experienced runny itching in my hands, I was prescribed an ointment and a sporacid drug itraconazole and cetirizine. But I am a sufferer of hearing disorders, 1 right ear sudden deafness and 1 left ear hyper-analysis sudden deafnes
Thank you for the question.
Itraconazole is an anti-fungal drug that is useful one of which is to overcome fungal infections in the skin. Meanwhile, cetirizine is an antihistamine class of drugs that can relieve itching, including itching that arises due to fungal infections, allergies, as well as various other conditions.
The use of some drugs in patients with hearing loss should be done very carefully, considering that many drugs can aggravate hearing loss, or also called ototoxic drugs. As for those included in this class of drugs are antibiotics of aminoglycoside types (for example gentamicin), chemotherapy (for example cisplatin), anti-pain (for example aspirin), anti-malaria (for example quinine), and loop diuretics. The two types of drugs that you mentioned are actually not known to aggravate hearing loss. Therefore, if indeed the drug is prescribed directly by a doctor, then just take medication according to your doctor's advice
I hope this helps.